Citation

BibTex format

@article{Liebeck:2007:10.1016/j.jalgebra.2006.10.047,
author = {Liebeck, MW and Pyber, L and Shalev, A},
doi = {10.1016/j.jalgebra.2006.10.047},
journal = {JOURNAL OF ALGEBRA},
pages = {184--197},
title = {On a conjecture of GE wall},
url = {http://dx.doi.org/10.1016/j.jalgebra.2006.10.047},
volume = {317},
year = {2007}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Pyber,L
AU - Shalev,A
DO - 10.1016/j.jalgebra.2006.10.047
EP - 197
PY - 2007///
SN - 0021-8693
SP - 184
TI - On a conjecture of GE wall
T2 - JOURNAL OF ALGEBRA
UR - http://dx.doi.org/10.1016/j.jalgebra.2006.10.047
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000250674300008&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 317
ER -